Recursively enumerable sets modulo iterated jumps and extensions of Arslanov's completeness criterion

Journal of Symbolic Logic 54 (4):1288-1323 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,247

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
[Omnibus Review].Rod Downey - 1997 - Journal of Symbolic Logic 62 (3):1048-1055.
Index Sets in the Arithmetical Hierarchy.Ulrike Brandt - 1988 - Annals of Pure and Applied Logic 37 (2):101-110.
On a Class of Recursively Enumerable Sets.Farzad Didehvar - 1999 - Mathematical Logic Quarterly 45 (4):467-470.
A Non-Splitting Theorem for D.R.E. Sets.Xiaoding Yi - 1996 - Annals of Pure and Applied Logic 82 (1):17-96.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
There is No Fat Orbit.Rod Downey & Leo Harrington - 1996 - Annals of Pure and Applied Logic 80 (3):277-289.

Analytics

Added to PP
2009-01-28

Downloads
30 (#385,836)

6 months
2 (#276,145)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Calibrating Randomness.Rod Downey, Denis R. Hirschfeldt, André Nies & Sebastiaan A. Terwijn - 2006 - Bulletin of Symbolic Logic 12 (3):411-491.
The D.R.E. Degrees Are Not Dense.S. Cooper, Leo Harrington, Alistair Lachlan, Steffen Lempp & Robert Soare - 1991 - Annals of Pure and Applied Logic 55 (2):125-151.
Fixed Point Theorems for Precomplete Numberings.Henk Barendregt & Sebastiaan A. Terwijn - 2019 - Annals of Pure and Applied Logic 170 (10):1151-1161.
A Survey of Mučnik and Medvedev Degrees.Peter G. Hinman - 2012 - Bulletin of Symbolic Logic 18 (2):161-229.

View all 19 citations / Add more citations

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.

Add more references